Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 233, NWS Tulsa, OK

April 23, 20084 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2008, 5:54 PM CDT for 4 counties in Arkansas. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 5:54 PM CDT (22:54 UTC)
Expired
Apr 23, 2008, 7:00 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 6:03 PM CDTHAIL 0.755 Nw St Paul, AR
Apr 23, 6:13 PM CDTHAIL 0.75Prairie Grove, AR
Apr 23, 7:00 PM CDTHAIL 0.75Huntsville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1260 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 232255
SVRTSA
ARC007-015-087-143-240000-
/O.NEW.KTSA.SV.W.0233.080423T2254Z-080424T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 700 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BOSTON TO 8 MILES EAST OF BRENTWOOD TO 7 MILES
  NORTHWEST OF PRAIRIE GROVE...MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREENLAND...
  FARMINGTON...SAINT PAUL...TONTITOWN...FAYETTEVILLE...LOWELL...
  PETTIGREW...SPRINGDALE...ELKINS...BOSTON...JAPTON...WESLEY...
  CLIFTY...MARBLE...FORUM...HINDSVILLE...KINGSTON...AURORA...
  HUNTSVILLE...RUDD AND WAR EAGLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3611 9344 3610 9345 3607 9343 3596 9342
      3592 9349 3578 9351 3578 9427 3612 9455
      3634 9394 3636 9353
TIME...MOT...LOC 2254Z 271DEG 19KT 3586 9355 3584 9394
          3605 9437

$$
2 follow-up statements
000 
WWUS54 KTSA 232319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT WED APR 23 2008

ARC007-015-087-143-240000-
/O.CON.KTSA.SV.W.0233.000000T0000Z-080424T0000Z/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
619 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MADISON...SOUTHERN BENTON...SOUTHWESTERN CARROLL AND NORTHERN
WASHINGTON COUNTIES...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF RED STAR TO JAPTON TO HARMON...MOVING
NORTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TUTTLE...
JOHNSON...OAK GROVE...JAPTON...WESLEY...GEORGETOWN...LOWELL...SHADY
GROVE...WITTER...SPRINGDALE...GOSHEN...MONTE NE...SONORA...AURORA...
MAYFIELD...ROCKHOUSE...CLIFTY...ALABAM...MARBLE...BEST...FORUM...
HINDSVILLE...KINGSTON...HUNTSVILLE...CABANAL...RUDD...METALTON...
DRYFORK...LOOKOUT...WAR EAGLE...WEATHERS...BLAND AND HARMONY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3611 9344 3596 9342 3592 9349 3578 9351
      3592 9418 3612 9455 3634 9394 3636 9353
TIME...MOT...LOC 2319Z 271DEG 19KT 3586 9339 3595 9381
          3615 9422

$$
000 
WWUS54 KTSA 232345
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT WED APR 23 2008

ARC143-232355-
/O.CAN.KTSA.SV.W.0233.000000T0000Z-080424T0000Z/
WASHINGTON AR-
645 PM CDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...

LAT...LON 3611 9344 3596 9342 3592 9349 3578 9351
      3587 9394 3614 9392 3623 9388 3625 9393
      3634 9394 3636 9353
TIME...MOT...LOC 2345Z 271DEG 19KT 3593 9347 3595 9378
          3619 9383

$$

ARC007-015-087-240000-
/O.CON.KTSA.SV.W.0233.000000T0000Z-080424T0000Z/
CARROLL AR-BENTON AR-MADISON AR-
645 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MADISON...EASTERN BENTON AND SOUTHWESTERN CARROLL COUNTIES...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEATHERS TO JAPTON TO BEST...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLIFTY...
HUNTSVILLE...AURORA...HARMONY...ROCKHOUSE...ALABAM...MARBLE...
FORUM...KINGSTON...CABANAL...RUDD...METALTON...DRYFORK AND WEATHERS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3611 9344 3596 9342 3592 9349 3578 9351
      3587 9394 3614 9392 3623 9388 3625 9393
      3634 9394 3636 9353
TIME...MOT...LOC 2345Z 271DEG 19KT 3593 9347 3595 9378
          3619 9383

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:49 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 23, 2:49 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT WED APR 23 2008

.DISCUSSION...
SEVERE WEATHER AND HEAVY RAINFALL CONCERNS HIGHLIGHT THE FORECAST
OVER THE NEXT 24 HOURS.

A VERY MUDDLED SURFACE PATTERN EXISTS OVER THE SRN PLAINS...WITH A
WEAK STATIONARY FRONT NOTED NEAR THE RED RIVER AND A CONVECTIVELY
INDUCED BOUNDARY STRETCHED ACROSS SRN KS INTO SRN MO. THE BULK OF
THE CONVECTION HAS REMAINED TO OUR W AND N THROUGH
MID-AFTERNOON...BUT WE/RE BEGINNING TO SEE SCATTERED DEVELOPMENT
OVER ERN OK AND WRN AR WHERE THE ATMOSPHERE HAS BECOME QUITE UNSTABLE
AND UNCAPPED. AS SYNOPTIC-SCALE LIFT INCREASES AHEAD OF THE
APPROACHING MID-LEVEL SHORTWAVE (CURRENTLY MOVING INTO THE TX
PANHANDLE)...CONVECTION IS EXPECTED TO EXPAND IN COVERAGE ACROSS ERN
OK THIS EVENING. THIS ACTIVITY SHOULD BE MAINTAINED BY A
STRENGTHENING 40-50KT SLY/SWLY LOW-LEVEL JET...WITH CONVECTION
EVENTUALLY DEVELOPING INTO NW AR LATE THIS EVENING AND OVERNIGHT.

FORECAST CONVECTIVE PARAMETERS SUGGEST THAT THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL LATE THIS AFTERNOON AND INTO THE
EVENING...ALTHOUGH FOCUS MAY SHIFT TO MORE OF A HEAVY RAINFALL
SCENARIO OVERNIGHT. BOTH THE GFS AND NAM ARE SUFFERING FROM
CONVECTIVE FEEDBACK...WITH THE GFS CONSISTENT IN BLOWING UP A QPF
BULLSEYE OVER SE OK WHILE THE NAM IS FARTHER N ACROSS NE OK. THESE
FEEDBACK SIGNALS...HOWEVER...ARE OFTEN INDICATIVE OF THE POTENTIAL
FOR HEAVY RAINFALL...ESPECIALLY IF SEEN IN SUBSEQUENT RUNS. GIVEN
THE STRONG LOW-LEVEL JET AND GRADUALLY INCREASING PRECIPITABLE WATER
VALUES...WON/T BE SURPRISED TO SEE THE ACTIVITY DEVELOP INTO ONE OR
MORE MCS/S AND THEY TRACK ACROSS THE FORECAST AREA. HIGHEST FLASH
FLOOD POTENTIAL WILL BE ACROSS FAR NE OK AND NW AR WHERE FLASH FLOOD
GUIDANCE VALUES ARE THE LOWEST (AND HPC QPF GUIDANCE THE
HIGHEST)...BUT WENT AHEAD WITH A FLASH FLOOD WATCH FOR THE ENTIRE
AREA TONIGHT THROUGH THURSDAY MORNING GIVEN THE UNCERTAINTY WHERE
THE HEAVY RAINFALL WILL EVENTUALLY MATERIALIZE.

THUNDERSTORMS SHOULD BE EXITING NW AR BY MID-LATE MORNING ON
THURSDAY. DROPPED POPS DOWN TO SLIGHT CHANCE BY THE AFTERNOON...AS
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED.

MODELS CONSISTENT WITH TIMING OF NEXT COLD FRONT...WHICH SHOULD
APPROACH THE REGION FRIDAY MORNING AND QUICKLY MOVE THROUGH BY
FRIDAY AFTERNOON. WOULD EXPECT CONVECTION TO DEVELOP NEAR THE
FRONTAL BOUNDARY...AND SEVERE WEATHER APPEARS POSSIBLE...ESPECIALLY
OVER SE OK/WRN AR WHERE BETTER MOISTURE WILL RESIDE.

EXTENDED...SATURDAY THROUGH WEDNESDAY
ECMWF/GFS IN GOOD AGREEMENT THAT BROAD CYCLONIC FLOW WILL DEVELOP
OVER MUCH THE PLAINS INTO THE OH/TN/MS RIVER VALLEYS OVER THE
WEEKEND. THIS WILL DRIVE A COLD FRONT ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY...WITH COOLER AND DRIER WEATHER EXPECTED FOR
SUNDAY/MONDAY. A WARMING TREND WILL ENSUE THROUGH THE MIDDLE OF NEXT
WEEK AS MID-LEVEL HEIGHTS RISE AND SLY FLOW RETURNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  82  66  75 /  80  30  20  30
FSM   64  81  63  74 /  80  60  10  50
MLC   66  82  66  75 /  90  20  10  40
BVO   63  81  63  73 /  80  30  20  30
FYV   61  77  61  71 /  90  70  10  50
BYV   61  75  62  70 /  90  80  10  50
MKO   63  80  65  74 /  90  50  10  40
MIO   62  80  64  71 /  80  50  20  40
F10   65  81  65  74 /  80  30  10  40
HHW   65  82  65  77 /  90  30  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
     OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

AR...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....18

In the hours before

Local storm report, Apr 23, 5:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 SSW TALIHINA          34.74N 95.05W
04/23/2008  E1.00 INCH       LE FLORE           OK   LAW ENFORCEMENT

&&

GEW
Local storm report, Apr 23, 5:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             S OCHELATA              36.60N 95.98W
04/23/2008  E1.75 INCH       WASHINGTON         OK   BROADCAST MEDIA

            GOLF BALL SIZE HAIL JUST SOUTH OF OCHELATA

0505 PM     HAIL             S OCHELATA              36.60N 95.98W
04/23/2008  E1.75 INCH       WASHINGTON         OK   BROADCAST MEDIA

            GOLF BALL SIZE HAIL JUST SOUTH OF OCHELATA

&&

DMJ
Special weather statement, Apr 23, 5:39 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT WED APR 23 2008

OKZ049-232315-
PUSHMATAHA OK-
539 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PUSHMATAHA

AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF KOSOMA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...MOYERS...FINLEY...
KOSOMA...SNOW...STANLEY...TUSKAHOMA...KIAMICHI...EUBANKS...DUNBAR AND
SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3427 9576 3457 9563 3460 9558 3459 9553
      3464 9552 3469 9542 3469 9513 3426 9533
TIME...MOT...LOC 2239Z 189DEG 19KT 3435 9556
Special weather statement, Apr 23, 5:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT WED APR 23 2008

OKZ071-073-074-232345-
HASKELL OK-MCINTOSH OK-PITTSBURG OK-
540 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...WESTERN HASKELL AND NORTHEASTERN PITTSBURG

AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF CANADIAN...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...EUFAULA...
CHECOTAH...ONAPA...RENTIESVILLE...CROWDER...QUINTON...CANADIAN AND
COUNCIL HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3552 9535 3508 9537 3511 9572 3556 9569
      3556 9566
TIME...MOT...LOC 2240Z 189DEG 19KT 3518 9557
Special weather statement, Apr 23, 5:42 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED APR 23 2008

OKZ053-232345-
CHOCTAW OK-
542 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 542 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF HUSKEY...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...
FORT TOWSON...SWINK...MESSER...HUSKEY AND FALLON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3387 9548 3389 9549 3412 9551 3416 9520
      3415 9515 3393 9516 3395 9523 3390 9523
      3388 9531 3385 9534
TIME...MOT...LOC 2242Z 189DEG 19KT 3395 9525
Special weather statement, Apr 23, 5:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT WED APR 23 2008

OKZ058-232330-
OTTAWA OK-
543 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OTTAWA

AT 543 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PICHER TO OTTAWA...MOVING
NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN AND PICHER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9474 3700 9463 3698 9460 3678 9460
      3675 9481 3700 9494 3701 9492 3701 9476
TIME...MOT...LOC 2243Z 217DEG 22KT 3708 9486 3686 9475

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:14 PM CDTSpecial Weather StatementTSASebastian31 min
Apr 22, 7:45 PM CDTSevere Thunderstorm WarningTSACrawford35 min
Apr 22, 8:10 PM CDTSevere Thunderstorm WarningTSAFranklin37 min
Apr 23, 1:16 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington23 hr
Apr 23, 3:12 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 23, 3:16 PM CDTSevere Thunderstorm WarningTSACarroll29 min
Apr 23, 4:51 PM CDTSpecial Weather StatementTSASebastian54 min
Apr 23, 5:02 PM CDTSevere Thunderstorm WarningTSAWashington43 min
Apr 23, 6:12 PM CDTFlash Flood WarningTSABenton, Madison, Washington12 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.